MathSciNet Relay Station
MathSciNet bibliographic data
MR2054190 37A05 (28D05 37A35)
Hoffman, Christopher An endomorphism whose square is Bernoulli. Ergodic Theory Dynam. Systems 24 (2004), no. 2, 477–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement